Browse Title Index

Issue Title
Vol 12, No 2 (2010) A divertent generating function that can be summed and analysed analytically Abstract   PDF   PostScript
Svante Janson
Vol 16, No 1 (2014) A forcible version of Niessen's problem on degree sequences of graphs Abstract   PDF   PostScript
Jiyun Guo, Jianhua Yin
Vol 16, No 3 (2014) A Four-Sweep LBFS Recognition Algorithm for Interval Graphs Abstract   PDF   PostScript
Peng Li, Yaokun Wu
Vol 12, No 3 (2010) A further analysis of Cuckoo Hashing with a Stash and Random Graphs of Excess r Abstract   PDF   PostScript
Reinhard Kutzelnigg
Vol 9, No 2 (2007) A generating algorithm for Ribbon Tableaux and Spin Polynomials Abstract   PostScript   PDF
Francois Descouens
Vol 15, No 1 (2013) A generic method for the enumeration of various classes of directed polycubes Abstract   PDF   PostScript
Jean-Marc Champarnaud, Jean-Philippe Dubernard, Hadrien Jeanne
Vol 9, No 2 (2007) A geometrical approach to Palindromic Factors of Standard Billiard Words Abstract   PDF   PostScript
Jean-Pierre Borel
Vol 14, No 1 (2012) A linear time algorithm for finding an Euler walk in a strongly connected 3-uniform hypergraph Abstract   PDF   PostScript
Zbigniew Lonc, Paweł Naroski
Vol 16, No 2 A matroid associated with a phylogenetic tree Abstract   PDF   PostScript
Andreas Dress, Katharina Huber, Mike Steel
Vol 11, No 2 (2009) A method for obtaining small regular bipartite graphs of girth 8 Abstract   PDF   PostScript
Camino Balbuena
Vol 15, No 3 (2013) A new characterization and a recognition algorithm of Lucas cubes Abstract   PDF   PostScript
Andrej Taranenko
Vol 17, No 1 (2015) A Note on a Recent Attempt to Improve the Pin-Frankl Bound Abstract   PDF
François Gonze, Raphaël M. Jungers, Avraham N. Trahtman
Vol 10, No 3 (2008) A note on compact and compact circular edge-colorings of graphs Abstract   PDF   PostScript
Dariusz Dereniowski, Adam Nadolski
Vol 15, No 2 (2013) A note on contracting claw-free graphs Abstract   PDF   PostScript
Jiri Fiala, Marcin Kaminski, Daniel Paulusma
Vol 14, No 2 (2012) A Note on Planar Ramsey Numbers for a Triangle Versus Wheels Abstract   PDF   PostScript
Guofei Zhou, Yaojun Chen, Zhengke Miao, Shariefuddin Pirzada
Vol 15, No 2 (2013) A note on the NP-hardness of two matching problems in induced subgrids Abstract   PDF   PostScript
Tinaz Ekim, Marc Demange
Vol 9, No 1 (2007) A perimeter enumeration of column-convex polyominoes Abstract   PDF   PostScript
Svjetlan Feretic
Vol 17, No 3 (2016) A proof of Zhil'tsov's theorem on decidability of equational theory of epigroups Abstract   PDF
Inna Mikhaylova
Vol 17, No 1 (2015) A randomized algorithm for finding a maximum clique in the visibility graph of a simple polygon Abstract   PDF   PostScript
Sergio Cabello, Maria Saumell
Vol 17, No 2 (2015) A relation on 132-avoiding permutation patterns Abstract   PDF
Natalie Aisbett
Vol 15, No 2 (2013) A Stronger Recognizability Condition for Two-dimensional Languages Abstract   PDF   PostScript
Marcella Anselmo, Maria Madonia
Vol 14, No 2 (2012) Acyclic Chromatic Index of Fully Subdivided Graphs and Halin Graphs Abstract   PDF   PostScript
Manu Basavaraju
Vol 12, No 1 (2010) Acyclic colourings of graphs with bounded degree Abstract   PDF   PostScript
Mieczysław Borowiecki, Anna Fiedorowicz, Katarzyna Jesse-Józefczyk, Elżbieta Sidorowicz
Vol 14, No 1 (2012) Adaptive Identification of Sets of Vertices in Graphs Abstract   PDF   PostScript
Ville Junnila
Vol 9, No 2 (2007) Addition and multiplication of beta-expansions in generalized Tribonacci base Abstract   PostScript   PDF
Petr Ambrož, Zuzana Masáková, Edita Pelantová
Vol 11, No 2 (2009) Adjoint functors and tree duality Abstract   PDF   PostScript
Jan Foniok, Claude Tardif
Vol 15, No 1 (2013) All totally symmetric colored graphs Abstract   PDF   PostScript
Mariusz Grech, Andrzej Kisielewicz
Vol 9, No 2 (2007) Ambiguity in the m-bonacci numeration system Abstract   PostScript   PDF
Petra Kocábová, Zuzana Masáková, Edita Pelantová
Vol 16, No 1 (2014) An S-adic characterization of minimal subshifts with first difference of complexity 1 ≤ p(n+1) - p(n) ≤ 2 Abstract   PDF   PostScript
Julien Leroy
Vol 16, No 3 (2014) An algorithmic analysis of Flood-it and Free-Flood-it on graph powers Abstract   PDF   PostScript
Uéverton S. Souza, Fábio Protti, Maise Dantas da Silva
Vol 16, No 1 (2014) An Amortized Search Tree Analysis for Finding a k-Leaf Spanning Tree in an Undirected Graph Abstract   PDF   PostScript
Daniel Binkele-Raible, Henning Fernau
Vol 17, No 1 (2015) An Approximability-related Parameter on Graphs - Properties and Applications Abstract   PDF   PostScript
Robert Engström, Tommy Färnqvist, Peter Jonsson, Johan Thapper
Vol 17, No 1 (2015) An Efficient Certificateless Aggregate Signature Scheme for Vehicular Ad-Hoc Networks Abstract   PDF
Avleen Kaur Malhi, Shalini Batra
Vol 16, No 3 (2014) An Exact Algorithm for the Generalized List T-Coloring Problem Abstract   PDF   PostScript
Konstanty Junosza-Szaniawski, Paweł Rzążewski
Vol 13, No 2 (2011) An expected polynomial time algorithm for coloring 2-colorable 3-graphs Abstract   PDF   PostScript
Yury Aleksandrovic Person, Mathias Schacht
Vol 17, No 3 (2016) An extremal problem for a graphic sequence to have a realization containing every 2-tree with prescribed size Abstract   PDF   PostScript
De-Yan Zeng, Jian-Hua Yin
Vol 12, No 1 (2010) An improved bound on the largest induced forests for triangle-free planar graphs Abstract   PDF   PostScript
Lukasz Kowalik, Borut Lužar, Riste Škrekovski
Vol 10, No 3 (2008) An Optimal Permutation Routing Algorithm on Full-Duplex Hexagonal Networks Abstract   PDF   PostScript
Janez Zerovnik, Ignasi Sau
Vol 10, No 2 (2008) Analysis of some parameters for random nodes in priority trees Abstract   PDF   PostScript
Alois Panholzer
Vol 9, No 1 (2007) Approximation and Inapproximability Results on Balanced Connected Partitions of Graphs Abstract   PDF   PostScript
Yoshiko Wakabayashi, Frédéric Chataigner, Liliane Benning Salgado
41 - 80 of 417 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

ISSN: 1365-8050